# SDR ASAA0480228

- Difficulty date: April 2, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9958238515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CORRODED IN AFT PIT STATION 1322 FROM LONGERON 29L-29R.  REMOVED DAMAGE, TRIMMED AND INSTALLED REPAIR ANGLES, SPLICE PLATE, AND FRAME SEGMENT IAW MD80 SRM 53-03.  (M)
